Dr.SaleemZaidiB.Sc Bio-Science, Bachelor of Unani Medicine and Surgery (B.U.M.S), MCRI, PGCSD
Ayurvedic Doctor, Amroha
19 Years Experience · ₹500 at clinic
Dr.SaleemZaidi B.Sc Bio-Science, Bachelor of Unani Medicine and Surgery ... Ayurvedic Doctor, Amroha
19 Years Experience · ₹500 at clinic
I want all my patients to be informed and knowledgeable about their health care, from treatment plans and services, to insurance coverage....more
I want all my patients to be informed and knowledgeable about their health care, from treatment plans and services, to insurance coverage.
More about Dr.SaleemZaidi
I have done Bachelor Of Unani Medicine & Surgery From the University Of Delhi in the year 2005.
Other treatment areas
B.Sc Bio-Science - Faculty of Bio Sciences, Jamia Millia Islamia - 2001
Bachelor of Unani Medicine and Surgery (B.U.M.S) - A & U Tibbia College,Karol Bagh,New Delhi - 2005
MCRI - Central Research Institute Of Medical Sciences, Mumbai - 2006
PGCSD - Central Research Institute of Medical Sciences, Mumbai - 2007
Trainee Resident Doctor at Deen Dayal Upadhyay Hospital
Intern at Baba Saheb Ambedkar Hospital
Sr. Resident at Dewan Medical center
Medical Director at Rajshahi Healthcare Pvt Ltd
Awards and Recognitions
National Pulse Polio Awareness Certificate
Ibn Sina Award For Outstanding Contribution To Alternative Medicine
Life Member Of Centeral Research Institute Of Medical Sciences
Excellence in Unani Scholarship Award
Life Member CRIMS
Book Clinic Appointment with Dr.SaleemZaidi
Town Area, Delhi Road, Joya, Amroha
Submit a review for Dr.SaleemZaidiYour feedback matters!
Patient Review Highlights
Visited for male sexual problems
Jul 12, 2019
So nice talking with Dr
View All Reviews
I am a student and continuously I am loosing my eye power due to watching computer so, please help me to make my eyes better than now.
Use glasses with anti reflection coating. Keep at least an arm distance from the monitor. If possible do not keep the monitor at the same level as your eyes.
There in my penis forehead skin get cut, and white paste type inside get appear, I am not able to clean it, as I move skin backward, it start pain due to cut, so what should I do, is it is due to any infection, it is from last 45 days, I am taking ayurveda medicine, but up to now there is no result, and my blood sugar level is also high, 129 and 185. 1 month earlier ayurveda medical. Is going, so please suggest me what should I do, to which doctor should I go.
It seems that the cut is due to adhesion of the foreskin with the glans penis. The white material is called smegma which over a period of time causes infection and later on adhesion. When you get erection or when you retract your skin it gets cut ...
My cognitive effect of brain became severely affected. Also, suffering from memory power loss. Please, suggest any neuro nutrition formula medicine.
You should a supplement that has 1500 mcg of Methylcobalamine in it. It is an active form of Vitamin B12 that is required for optimal neuro transmission and brain function. If you like herbal supplements then take a supplement whose main ingredien...
Hi doctor. Me n my gf made out on december 5th. There was no intercourse. But there was a situation where after I removed my condom I touched my penis WHICH HAD PRE. CUM on it and after 5 mins USING SAME FINGERS I FINGERED HER. I was worried regarding this so waited for her periods which was due on December 26. She gets periods for 4 days and usually delays. Since she did not get her periods, 2 days after missed period we did home pregnancy test and result was negative. So we waited again and then after 5 days we again did the home pregnancy test and result was negative.(7th day of missed period) So again we waited another 5 days and took the home pregnancy test using velocit home pregnancy kit and the RESULT WAS NEGATIVE.(12th day of missed period) Today is 9th jan she still has not got her periods Is she pregnant? Or periods is delayed doctor?
Hi lybrate-user, If the test is negative there is almost negligible chance of having pregnancy. Did your GF use any medication after the incidence (like iPill or Unwanted 72). Please ask, because if she did, it may cause delayed menses. Otherwise,...